Ukrainian Mathematical Journal

, Volume 25, Issue 4, pp 465–469 | Cite as

On conditions of the existence of closed solutions of a linear inhomogeneous differential equation with polynomial coefficients

  • Yu. I. Sikorskii
  • N. I. Tereshchenko
Brief Communications


Differential Equation Polynomial Coefficient Closed Solution Inhomogeneous Differential Equation Linear Inhomogeneous Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. Ya. Latysheva, “ The solutions in finite form of homogeneous linear differential equations with polynomial coefficients,” Naukovi Zapiski KDU, Matem. zb., No. 9 (1957).Google Scholar
  2. 2.
    K. Ya. Latysheva and N. I. Tereshchenko, Lectures on the Analytic Theory of Differential Equations and Their Applications [in Russian], Kiev (1970).Google Scholar
  3. 3.
    Yu. I. Sikorskii and N. I. Tereshchenko, “On the construction of particular solutions of linear inhomogeneous differential equations in a neighborhood of an irregular singular point,” Ukrain. Matem. Zh.,23, No. 6 (1971).Google Scholar
  4. 4.
    A. W. Babister, Transcendental Functions Satisfying Nonhomogeneous Linear Differential Equations, New York -London (1967).Google Scholar
  5. 5.
    K. Ya. Latysheva, “Rational particular solutions of inhomogeneous linear differential equations with polynomial coefficients and a polynomial right-hand side,” Naukovi Zapiski KDU, Matem. zb., No, 5 (1951).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • Yu. I. Sikorskii
    • 1
  • N. I. Tereshchenko
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations